On permutation polynomials of prescribed shape
Finite Fields and their Applications , Volume 15 - Issue 2 p. 195- 206
We count permutation polynomials of Fq which are sums of m + 1(≥ 2) monomials of prescribed degrees. This allows us to prove certain results about existence of permutation polynomials of prescribed shape.
|Keywords||Finite fields, Permutation polynomials|
|Journal||Finite Fields and their Applications|
Akbary, A. (Amir), Ghioca, D. (Dragos), & Wang, Q. (2009). On permutation polynomials of prescribed shape. Finite Fields and their Applications, 15(2), 195–206. doi:10.1016/j.ffa.2008.12.001